# SDR SWAA2019073135456

- Difficulty date: July 16, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF TOP SURFACE HAD LAYERS OF FIBERGLASS PULLED UP, BETWEEN BS. 537.45 TO BS. 727B.  REPAIRED FLOOR PANEL 231XF IAW SRM.
